# SDR SWAA2021081324604

- Difficulty date: October 19, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N727SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27859
- Aircraft time: 73,855 hours, 43,794 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Missing
- Location: Aft Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKER PLATES ON BOOMERANG ANGLE LOCATED ON R/H AC BAY DOOR #192CR ARE MISSING OR DAMAGED / REMOVED AND REPLACED BOOMERANG ANGLE ON R/H AC BAY DOOR IAW AIPC 52-48-11-03 AND SOPM 20-50-01.
